| Catalog Number |
6001-088-327 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/28/2019
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that at the user facility in the sterile processing department the device was found with the a broken tip.No medical intervention and no adverse consequences were reported with this event.As this event did not occur during a procedure, there was no patient involvement and no delay to a surgical procedure.
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.
Event or Problem Description